Completely reducible representations of a semi-simple Lie algebra
Doklady Akademii Nauk, Tome 175 (1967) no. 2, pp. 300-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_2_a10,
author = {B. D. Romm},
title = {Completely reducible representations of a semi-simple {Lie} algebra},
journal = {Doklady Akademii Nauk},
pages = {300--302},
year = {1967},
volume = {175},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_2_a10/}
}
B. D. Romm. Completely reducible representations of a semi-simple Lie algebra. Doklady Akademii Nauk, Tome 175 (1967) no. 2, pp. 300-302. http://geodesic.mathdoc.fr/item/DAN_1967_175_2_a10/